# SDR UIEA2021071201520

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,467 hours, 22,822 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE OIL FOUND ON INBOARD SURFACE OF LEFT ENGINE EXHAUST COWL (6 O'CLOCK POSITION).( OPENED AND INSPECTED LEFT ENGINE EXHAUST COWL FOR OIL LEAKS, NO LEAKS NOTED. )
